MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.50mm x 12mm nc emerge balloon catheter was advanced for dilation.However, while pushing through the sheath, the shaft break.The procedure was completed with another of same device.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
B3 date of event - corrected from 08/01/2021 to 08/19/2021.B5.Describe event or problem- corrected and updated.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.50mm x 12mm nc emerge balloon catheter was advanced for dilation.However, while pushing through the sheath, the shaft break.The procedure was completed with another of same device.There were no patient complications nor injuries reported.It was further reported that the condition of the patient is fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The device was visually and microscopically examined.The hypotube of the device has numerous kinks.There was a hypotube separation 56.5cm from the strain relief.There was contrast in the inflation lumen and blood in the guidewire lumen.The balloon was tightly folded with blood and contrast present in the balloon folds.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12367582
Report Number2134265-2021-10809
Device Sequence Number4333230
Product Code LOX
UDI-Device Identifier08714729846413
UDI-Public08714729846413
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2023
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0027516513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer08/24/2021
03/02/2022
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date08/31/2021
03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown